Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A closed infinite-dimensional reflexive left invariant subspace of $ L\sb{\infty }(G)$


Author: Robert A. Bekes
Journal: Proc. Amer. Math. Soc. 85 (1982), 487-488
MSC: Primary 43A15
MathSciNet review: 656130
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a locally compact group $ G$, for which $ {L_\infty }(G)$ has a closed infinite dimensional reflexive left invariant subspace.


References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [2] I. Glicksberg, Reflexive invariant subspaces of 𝐿^{∞}(𝐺) are finite dimensional, Math. Scand. 47 (1980), no. 2, 308–310. MR 612703

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15

Retrieve articles in all journals with MSC: 43A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0656130-1
Keywords: Locally compact group, left invariant subspace, reflexive subspace
Article copyright: © Copyright 1982 American Mathematical Society